Alert archive / Indiana / River Flood Warnings in 2009

River Flood Warning 79, NWS Northern Indiana

April 8, 2009Carroll County, Pulaski County, White County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 8, 2009, 10:46 AM EDT for Carroll County, Pulaski County, White County, Indiana. It took effect at Apr 8, 2009, 1:00 PM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2009, 10:46 AM EDT (14:46 UTC)
In effect from
Apr 8, 2009, 1:00 PM EDT
Expired
Apr 10, 2009, 10:07 AM EDT
In force
45 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Carroll County, IN, Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 105 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River at Winamac (WMCI3). The gauge peaked at 10.08 ft at Apr 9, 2009, 1:00 PM EDT.

actionminormoderate8101204/0804/0904/1004/11
Action stage
8 ft
Minor stage
10 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03331753, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 081446
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1046 AM EDT WED APR 08 2009

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE
  COUNTIES

.MINOR FLOODING IS EXPECTED ALONG THE TIPPECANOE RIVER ABOVE WINAMAC DUE TO RECENT HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

&&

INC015-131-181-091446-
/O.NEW.KIWX.FL.W.0079.090408T1700Z-090413T1200Z/
/WMCI3.1.ER.090408T1700Z.090410T0000Z.090412T1200Z.UU/
1046 AM EDT WED APR 08 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIPPECANOE RIVER ABOVE WINAMAC
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM WEDNESDAY THE STAGE WAS 9.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY 
  AFTERNOON AND CREST NEAR 10.4 FEET AROUND  2 AM FRIDAY APRIL 10 AND
  FALL BELOW FLOOD STAGE AROUND  8 AM SUNDAY APRIL 12.
* AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. SOME RESIDENCES BEGIN 
  TO BE AFFECTED BY FLOOD WATER AND THE WINAMAC TOWN PARK FLOODS.

$$
2 follow-up statements
000 
WGUS83 KIWX 091452
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1052 AM EDT THU APR 09 2009

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE
  COUNTIES 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
  SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. 
  JOSEPH AND BERRIEN COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND 
  ST. JOSEPH COUNTIES 
  SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART...
  BRANCH AND ST. JOSEPH COUNTIES 
 
.RIVER FLOODING CONTINUES DUE TO RECENT HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

&&

INC091-141-149-101452-
/O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/
/DAVI3.3.ER.090208T1815Z.090311T2245Z.000000T0000Z.NR/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM THURSDAY THE STAGE WAS 12.2 FEET AND STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL SLOWLY FALL TO NEAR 12.0 FEET BY 2 PM
  APRIL 10. 
* AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS.

$$

INC049-085-099-131-149-101451-
/O.EXT.KIWX.FL.W.0060.000000T0000Z-000000T0000Z/
/ORAI3.1.ER.000000T0000Z.090409T0315Z.000000T0000Z.NO/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIPPECANOE RIVER NEAR ORA 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM THURSDAY THE STAGE WAS 12.5 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 12.5 FEET THROUGH THIS
  WEEKEND. 
* AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER.

$$

INC015-131-181-101451-
/O.EXT.KIWX.FL.W.0079.000000T0000Z-090415T0600Z/
/WMCI3.1.ER.090409T1155Z.090410T1800Z.090414T0600Z.UU/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIPPECANOE RIVER ABOVE WINAMAC 
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM THURSDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.3 FEET AROUND  2 
  PM FRIDAY APRIL 10 AND FALL BELOW FLOOD STAGE AROUND  2 AM TUESDAY 
  APRIL 14.
* AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. SOME RESIDENCES BEGIN 
  TO BE AFFECTED BY FLOOD WATER AND THE WINAMAC TOWN PARK FLOODS.

$$

INC003-033-OHC039-101451-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-090414T1200Z/
/NVLI3.1.ER.090406T1415Z.090408T1630Z.090413T1200Z.NO/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE 
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM THURSDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.2 FEET AROUND 2 
  AM FRIDAY APRIL 10 AND FALL BELOW FLOOD STAGE AROUND 8 AM MONDAY 
  APRIL 13.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

$$

OHC039-051-171-101451-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-090413T1900Z/
/STRO1.1.ER.090406T1425Z.090409T0230Z.090412T1900Z.NO/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM THURSDAY THE STAGE WAS 12.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE 
  AROUND 3 PM SUNDAY APRIL 12.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

$$

INC039-MIC023-149-101451-
/O.CON.KIWX.FL.W.0078.000000T0000Z-090415T1200Z/
/TRVM4.1.ER.090408T0637Z.090411T0600Z.090414T1200Z.NO/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 AM THURSDAY THE STAGE WAS 7.3 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 7.0 FOOT FLOOD STAGE 
  AROUND 8 AM TUESDAY APRIL 14.
* AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC 
  FACILITIES IN THREE RIVERS.

$$

INC039-141-MIC021-101451-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-090411T1200Z/
/SBNI3.1.ER.090406T2332Z.090407T1000Z.090410T1200Z.NO/
1052 AM EDT THU APR 09 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 AM THURSDAY THE STAGE WAS 5.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 5.5 FOOT FLOOD STAGE 
  AROUND 8 AM FRIDAY APRIL 10.
* AT 5.5 FEET...THE RIVER REACHES FLOOD STAGE WITH THE LOWEST 
  RESIDENTIAL AREAS BEGINNING TO FLOOD.

$$
000 
WGUS83 KIWX 101407
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1007 AM EDT FRI APR 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE
  COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC015-131-181-101437-
/O.CAN.KIWX.FL.W.0079.000000T0000Z-090415T0600Z/
/WMCI3.1.ER.090409T1155Z.090409T1715Z.090409T2315Z.UU/
1007 AM EDT FRI APR 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE TIPPECANOE RIVER ABOVE WINAMAC
* AT 9 AM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY EVENING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 8, 10:30 AM EDT, 16 minutes earlier.

Area forecast discussion, Apr 8, 10:30 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EDT WED APR 8 2009

.UPDATE...

WILL UPDATE THIS MORNING MAINLY TO GO MORE OPTIMISTICALLY WITH
CLOUDS AND PRECIP CHANCES TODAY. WEAK SHORTWAVE NOW OVER MINNESOTA
WILL SLIDE SOUTHEAST TODAY WITH A WEAK SURFACE TROUGH AHEAD OF
THIS FEATURE. TOWARDS EVENING...THIS WILL HELP FORCE A BLOSSOMING
AREA OF MIDLEVEL MOISTURE...BUT LIKELY SOUTH OF OUR AREA. BUFKIT
PROFILES FROM THE NAM/LOCAL WRF AND RUC INDICATE A PRETTY DRY
BOUNDARY LAYER WITH SURFACE DEWPOINT DEPRESSIONS APPROACHING 30F
BY AFTERNOON. FEEL THAT THIS SHOULD PRECLUDE ANY PRECIP REACHING
THE GROUND AND HAVE THEREFORE REMOVED IT/S MENTION THIS AFTERNOON.
TEMPS LOOK RIGHT ON TARGET GIVEN CURRENT TRENDS AND T925 AROUND 4C
THIS AFTERNOON WHICH SHOULD ALLOW HIGHS TO REACH A LITTLE ABOVE 50
EXCEPT OVER NORTHEASTERN AREAS WHERE THERE REMAINS SOME SNOWCOVER
AS SEEN IN MORNING VIS IMAGERY.

UPDATED PRODUCTS/GRIDS ARE OUT.

&&

.PREV DISCUSSION... /ISSUED 648 AM EDT WED APR 8 2009/

AVIATION...
AN UPPER LEVEL LOW WILL CONTINUE TO GRADUALLY MOVE AWAY FROM THE
AREA THIS PERIOD. WEST TO NORTHWEST FLOW WILL CONTINUE WITH COOL
AND DRY AIR SPREADING ACROSS THE AREA. A WEAK UPPER LEVEL TROF
SHOULD MOVE ACROSS THE AREA THIS AFTERNOON...BUT CONDITIONS SHOULD
REMAIN VFR.

PREV DISCUSSION... /ISSUED 333 AM EDT WED APR 8 2009/

SHORT TERM...
TODAY THROUGH THURSDAY NIGHT...AN UPPER LOW OVER QUEBEC WILL DRIFT
NORTH TODAY...AND WILL CONTINUE TO HELP KEEP A NW FLOW OF COOL AND
DRY AIR OVER THE WESTERN GREAT LAKES REGION. A WEAK UPPER LEVEL TROF
WILL MOVE SOUTHEAST OVER THE FORECAST AREA...BUT LITTLE IF ANY
PRECIPITATION IS EXPECTED WITH THIS SYSTEM DUE TO WEAK DYNAMICS AND
VERY LIMITED MOISTURE AVAILABLE FOR PRECIPITATION. HOWEVER...
RETAINED A SLIGHT CHANCE FOR RAIN OVER SOUTHERN AREAS INCLUDING
MARION...BUT ANY RAINFALL AMOUNTS WILL BE VERY LIGHT.

THE NEXT CHALLENGE IS WITH ANOTHER SYSTEM EJECTING NORTHEAST ACROSS
THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY REGION LATE IN THE
WEEK. MODEL CONSENSUS INDICATES THE SFC LOW ASSOC WITH THIS SYSTEM
WILL TRACK CLOSE TO THE OHIO RIVER...WITH THE DEFORMATION ZONE
EXTENDING NORTH TO NEAR THE MICH LINE. THERE WILL PROBABLY BE A
FAIRLY WELL DEFINED NORTHERN EDGE OF THE PCPN SHIELD...SO WENT WITH
A FAIRLY LARGE GRADIENT OF RAIN CHANCES THURSDAY NIGHT. KEPT THE
PCPN ALL RAIN GIVEN THE LATEST BUFKIT MODEL SOUNDINGS...BUT CAN NOT
RULE OUT A RAIN/SNOW MIX CLOSE THE MICH BORDER.

LONG TERM...
APPEARS RATHER ACTIVE WX PATTERN WILL CONTINUE ACROSS OUR AREA
THROUGH THE LONG TERM PD. CLOSED LOW WEST OF CA THIS MORNING
EXPECTED TO BE MOVG EAST ACROSS MO AT START OF LONG TERM PD FRI
MORNING. SLOWLY FILLING QUEBEC LOW AND LINGERING TROF OVER ERN U.S.
SHOULD CAUSE MO UPR LOW TO SHEAR OUT AS IT MOVES EAST FRI, HWVR,
APPEARS THERE WILL BE SUFFICIENT FORCING/MOISTURE IN OUR AREA TO
SUPPORT PRECIP DESPITE THE SYSTEMS WKNG TREND. THERE IS STILL
CONSIDERABLE UNCERTAINTY ON HOW FAR NORTH THE PRECIP WITH THIS
SYSTEM WILL EXTEND. LAST COUPLE OF DAYS GFS HAS BEEN TRENDING NORTH
WITH QPF FOR FRIDAY, BUT STILL SUGGESTS NRN EDGE WILL BE ACROSS NRN
PORTION OF CWA, WHILE RECENT NAM/SREF RUNS INDICATE ENTIRE CWA WILL
GET INTO THE DEFORMATION ZONE PRECIP SHIELD. THESE TRENDS REFLECTED
WELL IN A 00Z MOS POP COMPROMISE...CONTG WITH LIKELY SOUTH AND
BUMPING UP PORTIONS OF THE NORTH 10-20% FROM PREV FCST. MODEL
SOUNDINGS SUGGEST HIGHS WILL BE BLO 00Z MOS. LOWERED GOING MAXES IN
M40S SLIGHTLY... WHICH DEPENDING ON EXTENT OF PRECIP MAY STILL BE
TOO WARM. 00Z MODEL FCST SOUNDINGS SUGGEST NRN PORTION OF CWA COULD
GET A PD OF SLEET OR SNOW ON FRIDAY. GIVEN OTHER UNCERTAINTIES
ALREADY IN THE PRECIP FCST FOR FRIDAY, FELT BETTER TO HOLD OFF
ADDING ANOTHER TO THE MIX ATTM.

RIDGING WILL BUILD INTO THE AREA OVER THE WEEKEND PROVIDING FAIR WX.
SFC HIGH WILL MOVE SLOWLY EAST ACROSS ONTARIO DURING THIS TIMEFRAME
CAUSING NE LOW LEVEL FLOW WHICH SHOULD KEEP TEMPS ACROSS THE AREA
BLO NORMAL DESPITE PLENTY OF DAYTIME SUNSHINE. DRY AIRMASS AND
LITTLE CLOUDINESS SHOULD RESULT IN GOOD NIGHTTIME RADIATIONAL
COOLING OVER THE WEEKEND...ESPECIALLY SAT NGT WHEN RIDGE AXIS WILL
BE NEAR...THUS, LOWERED TEMPS CLOSER TO RECENT MEX FCSTS OVER THIS
PD.

ANOTHER CLOSED LOW IS EXPECTED TO MOVE ACROSS THE ROCKIES THIS
WEEKEND AND INTO THE MIDWEST EARLY NEXT WEEK. THIS SYSTEM LOOKS TO
BE FAIRLY SLOW MOVING SO GOING CHANCES OF RAIN MON-TUE REASONABLE
AND NO CHANGES MADE TO DAY6-7 PORTION OF THE FCST ATTM.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER
UPDATE...ARNOTT
Hazardous weather outlook, Apr 8, 3:59 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 AM EDT WED APR 8 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-090800-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
359 AM EDT WED APR 8 2009 /259 AM CDT WED APR 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FLOODING ON MANY RIVERS IN THE AREA WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF THE
AREA ON FRIDAY. SEVERE STORMS ARE NOT EXPECTED. FLOODING ON SOME
RIVERS IN THE AREA WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-090800-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 AM EDT WED APR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT
THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:57 PM EDTRiver Flood WarningIWXElkhart6 days

Nearby

River Flood Warnings in Indiana, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.